



Tamarac Area Thinking Day 2025 Volunteer Information Sheet

Event Details

Date: Saturday February 22nd, 2025 from 10:30am to 3:30pm, registration begins at 10am **Location:** Mackenzie Conference Centre, 5737 45 Ave., Drayton Valley, AB, T7A 0B6

Summarized Schedule of Events

10:30am - Arrival and registration; please check-in at the registration desk 11:00am - Opening Ceremonies **Each station is 30 minutes with 15 minutes worked in to move to next stations.** 11:30am - Rotation Block 1 (45 min) 12:15pm – Lunch (*please bring a nut free bag lunch*) 12:45pm - Rotation Block 2 (45 min) 1:30pm - Rotation Block 3 (45 min) 2:15pm - Rotation Block 4 (45 min) 3:00pm - Closing Ceremonies & Campfire 3:30pm - Departure

Getting There

Each district is responsible for arranging busing. Tamarac Area will pay for all busing. There is a large parking lot for buses & personal vehicles.

Event Overview

Sparks & Embers	Guides, Pathfinders & Rangers
Our Past – History with Actions & Time Travellers	 Our Past – Guiding Through the Trefoil
 Our Present – Our Window Into Guiding & Scouting 	• Our Present – Our Time Capsule & Our Guiding Values
Our World Centres – Mandala Circles	Our World Centres – Mandala Kaleidocycle
Our Future – Active Games	• Our Future – Active Games <u>OR</u> Scavenger Hunt - TBD

Kit List

- Please wear whatever uniform or guiding gear you may have
- Outdoor gear as appropriate
- Water bottle
- Bagged lunch + snacks for bus

Event Contact

In case you are delayed or if issues arise, please contact Dana Wagner: 780.241.0962